# SDR DALA2024071907292

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 76,362 hours, 30,582 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5895156) UPON ENTERING RUNWAYFOR T/O, RECIEVED REPORTS OF TAILPIPE FIRE ON L&R ENG. T/S #2 ENG PER B737 FIM 71-05-00-810-811-F00. FOUND OIL WETTING INSIDE STINGER/EXHAUST. REMOVED EXHAUST PLUG AND SLEEVE ALONG WITH THE AFT SUMP COVER AND VERIFIED NO LEAKS INTERNALLY ON SUPPLY AND SCAVENGE LINES PER BOEING 737AMM 78-11 AND CFM56-7BESM 7256. PERFORMED GVI OF EXPOSED AREAS ON#2 ENG. PEROFRMED ENG RUNS IAW B737 AMM 71-00. NO LEAKS, NO ISSUES NOTED.
